Wisconsin, 2010

Flash Flood and Damaging Winds in Wisconsin, July 14, 2010

July 14, 2010 · NWS DLH · 19 events in 6 counties and zones

A significant severe severe thunderstorm outbreak caused extensive wind damage in northwest Wisconsin, centered around the Hayward area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$145,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

A significant severe severe thunderstorm outbreak caused extensive wind damage in northwest Wisconsin, centered around the Hayward area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 14, 6:31 AM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 14, 6:31 AM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE DULUTH MN
731 AM CDT WED JUL 14 2010

.MESOSCALE UPDATE...CONCERNING SEVERE THUNDERSTORMS MOVING INTO
CENTRAL MINNESOTA...

VOLUMETRIC RADAR DATA FROM KDLH/KMVX STRONGLY SUGGESTS THAT COLD
POOL AND REAR INFLOW JET ASSOCIATED WITH MCS MOVING INTO CASS/CROW
WING COUNTIES HAS BECOME STRONGER AND MUCH MORE ORGANIZED OVER THE
PAST 30-45 MINUTES.

HYBRID HP SUPERCELL/BOW ECHO STRUCTURE AND 50+ MPH FORWARD
PROPAGATION SPEED STRONGLY SUGGESTS POTENTIAL FOR EXTREME SURFACE
WINDS WHERE COLD POOL AND HP SUPERCELL RFD STRUCTURES CAN
INTERACT..AND SURFACE REPORTS FROM WADENA COUNTY SEEM TO CONFIRM
INCREASING WIND THREAT WITH A COUPLE REPORTS OF 55-65 MPH WINDS IN
THE PAST FEW MINUTES PER MNDOT OBS SITES.

POTENTIALLY VERY DANGEROUS SITUATION DEVELOPING FOR BRAINERD LAKES
REGION TO LAKE MILLE LACS WITH POSSIBILITY OF 80+ MPH SURFACE WINDS
PERHAPS ACCOMPANIED BY QUARTER SIZE HAIL THRU 9 AM.  THREAT MAY
EXTEND AS FAR EAST AS I35 CORRIDOR BY 10 AM.
 MILLER

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jul 14, 3:12 AM CST, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
412 AM CDT WED JUL 14 2010

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
412 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY ACROSS MOST OF
THE NORTHLAND.

A SIGNIFICANT SEVERE WEATHER THREAT IS EXPECTED TO DEVELOP FROM
LATE THIS MORNING INTO THIS EVENING AS A STRONG DISTURBANCE
AND COLD FRONT MOVE RAPIDLY INTO MINNESOTA FROM THE WEST.
SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EASTWARD
DURING THE DAY... AFFECTING A LARGE PART OF CENTRAL AND EASTERN
MINNESOTA AND ALL OF NORTHWEST WISCONSIN. VERY LARGE HAIL...
DAMAGING WINDS AND TORNADOES WILL BE POSSIBLE. THE GREATEST RISK
OF TORNADOES APPEARS TO BE DURING THE AFTERNOON AND EARLY EVENING
HOURS ACROSS EAST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN...
FROM PINE CITY AND MOOSE LAKE... EASTWARD TO HAYWARD... SPOONER
AND PARK FALLS.

PEOPLE ARE STRONGLY ENCOURAGED TO STAY CURRENT WITH THE LATEST
WEATHER INFORMATION TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH
MONDAY. WHILE IT IS TOO EARLY TO ASCERTAIN DETAILS FOR THE WEEKEND
AT THIS TIME... THERE APPEARS TO BE AT LEAST A SMALL CHANCE THAT A
FEW STORMS MAY BE SEVERE DURING THE SATURDAY INTO MONDAY TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-151030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
412 AM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

STRONG TO POSSIBLY SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...
STRONG WINDS... FREQUENT LIGHTNING AND LOCALLY HIGHER WAVES WILL
LIKELY AFFECT WESTERN LAKE SUPERIOR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY INTO MONDAY.

CANNON

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 14, 6:13 AM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
713 AM CDT WED JUL 14 2010

MNZ010-011-018-019-141230-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-
713 AM CDT WED JUL 14 2010

...STRONG THUNDERSTORMS AND TORRENTIAL RAINFALL OVER NORTHERN
MINNESOTA...

AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE CLUSTER OF STRONG THUNDERSTORMS BETWEEN GRAND RAPIDS AND
INTERNATIONAL FALLS...MOVING NORTHEAST AT 35 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH... AND CONTINUOUS CLOUD TO GROUND LIGHTNING.

IN ADDITION...TORRENTIAL RAINFALL RATES AND RAINFALL AMOUNTS FROM 1
TO 2 INCHES ARE POSSIBLE IN LESS THAN AN HOUR.

LOCATIONS IMPACTED INCLUDE...
  BUCK LAKE...          COON LAKE...          CRAIGVILLE...
  BEAR LAKE...          BIG FALLS...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4863 9313 4863 9294 4855 9275 4855 9268
      4846 9269 4845 9267 4757 9263 4746 9429
      4830 9442 4862 9381 4852 9379 4855 9349
      4861 9345 4865 9328

 MILLER
Special weather statement, Jul 14, 6:38 AM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
738 AM CDT WED JUL 14 2010

MNZ019-026-035>038-141305-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-PINE-SOUTH
AITKIN-SOUTH ITASCA-
738 AM CDT WED JUL 14 2010

...SEVERE THUNDERSTORMS APPROACHING THE AREA...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE
WINDS...ALONG A LINE EXTENDING FROM 54 MILES WEST OF SISEEBAKWET
LAKE TO 34 MILES WEST OF PINE KNOLL TO 60 MILES WEST OF MILLE LACS
LAKE...MOVING EAST AT 60 MPH.

AT 712 AM...WADENA MEASURED A 72 MPH WIND GUST. THESE STORMS WILL BE
CAPABLE OF PRODUCING DESTRUCTIVE WINDS UP TO 80 MPH...QUARTER SIZE
HAIL...AND CONTINUOUS CLOUD TO GROUND LIGHTNING.

* THE SEVERE THUNDERSTORMS MAY BE NEAR...
  PINE KNOLL BY 805 AM...
  AITKIN BY 810 AM...
  WALDECK AND ROSSBURG BY 815 AM...
  WEALTHWOOD AND WAUKENABO BY 820 AM...
  MALMO AND HILL CITY BY 825 AM...
  POKEGAMA DAM AND COHASSET BY 830 AM...
  GUNN AND LA PRAIRIE BY 835 AM...

THESE ARE VERY DANGEROUS THUNDERSTORMS! PAY ATTENTION TO THE LATEST
FORECASTS AND BE READY TO SEEK SHELTER IF WARNINGS ARE ISSUED LATER
THIS MORNING.

LAT...LON 4573 9313 4574 9315 4598 9314 4599 9307
      4615 9306 4615 9343 4624 9345 4623 9376
      4624 9378 4729 9376 4739 9241 4657 9234
      4572 9286

LAMERS
Special weather statement, Jul 14, 7:12 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
812 AM CDT WED JUL 14 2010

MNZ019-020-037-038-WIZ001-006-141400-
BURNETT-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-DOUGLAS-PINE-SOUTHERN LAKE/NORTH SHORE-
812 AM CDT WED JUL 14 2010

...SEVERE THUNDERSTORMS APPROACHING THE INTERSTATE 35 CORRIDOR...

AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 43 MILES WEST OF
SILICA TO 31 MILES WEST OF WRIGHT TO 50 MILES WEST OF HINCKLEY...
MOVING EAST AT 50 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WIND GUSTS BETWEEN
60 AND 75 MPH. THE THREAT OF HIGH WINDS WILL CONTINUE EAST INTO THE
INTERSTATE 35 CORRIDOR BY MID MORNING. THE STORMS WILL ALSO BE
CAPABLE OF PRODUCING DANGEROUS...CONTINUOUS CLOUD TO GROUND
LIGHTNING AND TORRENTIAL DOWNPOURS.

* THUNDERSTORMS WILL BE NEAR...
  WRIGHT BY 840 AM...
  ISLAND AND CROMWELL BY 850 AM...
  WILLOW RIVER AND RUTLEDGE BY 900 AM...
  PROSIT AND NEMADJI BY 910 AM...
  DULUTH AND SUPERIOR BY 930 AM...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS THIS MORNING. THESE
THUNDERSTORMS ARE MOVING VERY FAST AND SKIES MAY DARKEN ONLY MINUTES
BEFORE THE STORMS HIT. IF A WARNING IS ISSUED...SEEK SHELTER
IMMEDIATELY IN A STURDY STRUCTURE.

LAT...LON 4593 9304 4730 9304 4742 9186 4691 9180
      4682 9203 4675 9208 4669 9195 4670 9179
      4668 9178 4591 9217

LAMERS
Special weather statement, Jul 14, 7:28 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
828 AM CDT WED JUL 14 2010

MNZ010-011-018-019-025-141430-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH CASS-NORTH ITASCA-NORTH ST.
LOUIS-
828 AM CDT WED JUL 14 2010

...TORRENTIAL RAIN FOLLOWED BY GUSTY NORTHEAST WINDS...

AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDESPREAD HEAVY RAIN WITH EMBEDDED THUNDERSTORMS STRETCHING FROM
ITASCA AND KOOCHICHING COUNTIES EASTWARD TO THE HIGHWAY 53 CORRIDOR
IN NORTHERN ST. LOUIS COUNTY. THE HEAVY RAIN AND STORMS WILL
CONTINUE TO MOVE OVER THE SAME AREAS FOR THE NEXT COUPLE HOURS.

HOURLY RAINFALL RATES WILL GENERALLY BE BETWEEN ONE HALF INCH AND
ONE INCH...ALTHOUGH ISOLATED AREAS OF UP TO 2 INCHES WILL BE
POSSIBLE. THIS MAY CAUSE CULVERTS AND LOW LYING AREAS TO FILL UP
WITH WATER...AND SOME PONDING OF WATER ON AREA ROADS.

BEHIND THE AREA OF RAIN...WINDS MAY SHIFT IN RESPONSE TO A LOCALIZED
AREA OF LOW PRESSURE TRAILING THE PRECIPITATION. THE WINDS WOULD
SHIFT TO A MORE NORTHEASTERLY DIRECTION AND GUST POSSIBLY UP TO 40
TO 45 MPH. AT 713 AM...PARK RAPIDS RECORDED A PEAK WIND GUST OF 44
MPH WITH THESE PRESSURE GRADIENT WINDS.

LAT...LON 4864 9385 4852 9379 4863 9294 4854 9262
      4846 9269 4843 9247 4824 9236 4836 9229
      4838 9206 4822 9182 4779 9182 4745 9314
      4746 9406 4729 9392 4730 9378 4703 9467
      4741 9468 4745 9442 4873 9442

LAMERS
Local storm report, Jul 14, 8:14 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
914 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     TSTM WND DMG     2 S CROMWELL            46.65N 92.87W
07/14/2010                   CARLTON            MN   LAW ENFORCEMENT

            TREES BLOWN DOWN ACROSS HIGHWAY 73 SOUTH OF CROMWELL.

&&

LAMERS
Local storm report, Jul 14, 8:42 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
942 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     SCANLON                 46.71N 92.43W
07/14/2010                   CARLTON            MN   AMATEUR RADIO

            TREES DOWN IN SCANLON. NEAR 22ND STREET AND DODRIDGE.

&&

LAMERS

The radar

The Duluth radar (KDLH), 117 km away, was scanning. The volume nearest the first event began at 14:48 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Burnett

When
July 14, 8:48 AM CST
Where
Burnett County, 4 mi N of Grantsburg
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
45.838, -92.680

Trees were blown down. In addition, 1.19 inches of rain was measured in an hour's time.

Thunderstorm Wind, Burnett

When
July 14, 9:00 AM CST
Where
Burnett County, Webster
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
45.880, -92.370

A large healthy oak tree was blown down. In addition, 1.4 inches of rain fell in 30 minutes.

Thunderstorm Wind, Burnett

When
July 14, 9:02 AM CST
Where
Burnett County, Siren
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
45.780, -92.380

Trees were blown down county-wide.

Thunderstorm Wind, Burnett

When
July 14, 9:15 AM CST
Where
Burnett County, Webb Lake
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
46.020, -92.130

A 10-inch diameter healthy oak tree was blown down.

Thunderstorm Wind, Washburn

When
July 14, 9:15 AM CST
Where
Washburn County, Minong
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
46.100, -91.820

Widespread damage to trees either snapped or uprooted centered around the Minong and Chicog areas.

Thunderstorm Wind, Washburn

When
July 14, 9:25 AM CST
Where
Washburn County, Trego
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
45.900, -91.820

Many trees were blown down across the county, especially in the Trego area and north side of Spooner.

Thunderstorm Wind, Sawyer

When
July 14, 9:37 AM CST
Where
Sawyer County, Hayward
Measured
65 kt (75 mph) estimated gust
Property damage
$80,000
Reported by
Law Enforcement
Coordinates
46.020, -91.480

A roof of a home and a garage were destroyed. Many trees were blown down in Lenroot and Hayward Townships.

Thunderstorm Wind, Sawyer

When
July 14, 9:37 AM CST
Where
Sawyer County, 2.96 mi WNW of Phipps
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
46.080, -91.480

A small outbuilding was shifted off its foundation.

Thunderstorm Wind, Sawyer

When
July 14, 9:38 AM CST
Where
Sawyer County, 3 mi S of Hayward
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
45.977, -91.480

Trees were blown down.

Thunderstorm Wind, Sawyer

When
July 14, 9:39 AM CST
Where
Sawyer County, Hayward Arpt
Measured
60 kt (69 mph) estimated gust
Property damage
$100
Reported by
Trained Spotter
Coordinates
46.020, -91.450

There was minor damage to the hangars and hangar roofs at the Hayward Airport. The power was out for 3 hours according to the airport manager.

Thunderstorm Wind, Bayfield

When
July 14, 9:50 AM CST
Where
Bayfield County, Barnes
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
46.350, -91.500

Trees were blown down.

Thunderstorm Wind, Price

When
July 14, 10:50 AM CST
Where
Price County, 17 mi E of Fifield
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
45.880, -90.067

Trees were blown down near Pike Lake in the Chequamegon National Forest.

Thunderstorm Wind, Price

When
July 14, 11:00 AM CST
Where
Price County, Phillips
Measured
52 kt (60 mph) estimated gust
Property damage
$6,000
Reported by
Law Enforcement
Coordinates
45.680, -90.400

Trees and power lines were blown down.

Thunderstorm Wind, Price

When
July 14, 11:10 AM CST
Where
Price County, 11 mi E of Phillips
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Trained Spotter
Coordinates
45.680, -90.172

Trees were blown down along Price County Highway W. Trees also brought down some power lines.

Thunderstorm Wind, Ashland

When
July 14, 2:10 PM CST
Where
Ashland County, 0.48 mi W of Mellen
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
46.320, -90.660

Power lines were reported down along U.S. Highway 13.

Thunderstorm Wind, Ashland

When
July 14, 2:12 PM CST
Where
Ashland County, 1 mi W of Glidden
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Trained Spotter
Coordinates
46.130, -90.591

Large tree branches were blown down.

Thunderstorm Wind, Price

When
July 14, 3:10 PM CST
Where
Price County, Park Falls
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
45.930, -90.450

Trees were blown down.

Thunderstorm Wind, Price

When
July 14, 3:30 PM CST
Where
Price County, Phillips
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
45.680, -90.400

Trees were reported downed county-wide.

Flash Flood, Price

When
July 14, 3:55 PM CST
Where
Price County, Fifield to 0.21 mi SSE of Kaiser
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
45.880, -90.420

Widespread street flooding with water covering roadways occurred across mainly northern Price County, centered around the Fifield and Park Falls area.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2010Every state in 2010This day in weather historyWarnings in Wisconsin, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 250544, 250549, 250547, 250546, 250558, 250551, 250556, 250562, 250548, 250555, 250552, 250554, 250557, 250559, 250563, 250561, 250564, 250565, 250543.